# SDR VNAA9809001

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nose Cone
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY MAY HAVE TAKEN A BIRD STRIKE ON THE NOSE CONE, DURING SHORT FINAL APPROACH.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED WITHOUT INCIDENT.  OUTSTATION MAINTENANCE WAS CALLED AND INSPECTED THE AIRCRAFT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-57-07.  GROUND ENGINE RUNS WERE ALSO PERFORMED ON BOTH ENGINES.  NO DAMAGE WAS FOUND.
